Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RANIR LLC SOLIMO FLSP CNT MNT HT; FLOSS, DENTAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RANIR LLC SOLIMO FLSP CNT MNT HT; FLOSS, DENTAL
Model Number
FLSP CNT MNT HT 90
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/02/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer posted review on amazon that "the plastic toothpick end always breaks and the floss string breaks as well.Unusable" no contact info provided.
New Search
Submit an Adverse Event Report
Brand Name
SOLIMO FLSP CNT MNT HT
Common Device Name
FLOSS, DENTAL
Manufacturer
(Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key
10446235
Report Number
1825660-2020-00798
Device Sequence Number
3000004
Product Code
JES
UDI-Device Identifier
00842379146923
UDI-Public
842379146923
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/24/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
FLSP CNT MNT HT 90
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
08/02/2020
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/02/2020
Initial Report FDA Received Date
08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1